# SDR E07A20201203001

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N685AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000041
- Aircraft time: 3,797 hours, 3,444 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 900050352
- Part serial: 15021019
- Condition: Failed
- Location: Brake System
- Part time: 723 hours, 667 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, PILOTS RECEIVED A BRAKE FAIL CASS MESSAGE.  PILOT DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT BRAKE CONTROL VALVE FAILED AND REPLACED.
